ISSN:
 2164-6066

eISSN:
 2164-6074

All Issues

Volume 5, 2018

Volume 4, 2017

Volume 3, 2016

Volume 2, 2015

Volume 1, 2014

Journal of Dynamics & Games

January 2018 , Volume 5 , Issue 1

Select all articles

Export/Reference:

Hyperopic topologies on $l^{∞}$
Paulo Klinger Monteiro, Jaime Orrillo and Rudy José Rosas Bazán
2018, 5(1): 1-7 doi: 10.3934/jdg.2018001 +[Abstract](1920) +[HTML](330) +[PDF](346.6KB)
On the linearity property for allocation problems and bankruptcy problems
Joss Sánchez-Pérez
2018, 5(1): 9-20 doi: 10.3934/jdg.2018002 +[Abstract](1297) +[HTML](297) +[PDF](333.3KB)
Pricing bond options in emerging markets: A case study
Guillermo Magnou, Ernesto Mordecki and Andrés Sosa
2018, 5(1): 21-30 doi: 10.3934/jdg.2018003 +[Abstract](1301) +[HTML](272) +[PDF](329.0KB)
A solution for discrete cost sharing problems with non rival consumption
Adriana Navarro-Ramos and William Olvera-Lopez
2018, 5(1): 31-39 doi: 10.3934/jdg.2018004 +[Abstract](1066) +[HTML](248) +[PDF](295.3KB)
Transitional dynamics, externalities, optimal subsidy, and growth
Enrique R. Casares, Lucia A. Ruiz-Galindo and María Guadalupe García-Salazar
2018, 5(1): 41-59 doi: 10.3934/jdg.2018005 +[Abstract](1253) +[HTML](424) +[PDF](485.2KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]